feeling much better up date

Hi My new DR has agreed to up my dose of Thyroxine by 25mg from 50mg for 2 months then I have to return for blood test, that was two weeks ago I can't believe how much better I have felt from the first day of increase. I rarley went more than a few days before feeling ill so I am very pleased. DR said it was dangerous to increase the dose too much because it can increase palpitations he also said I was on the low side of normal on my blood test. I feel well for the first time in over 3 years and glad I saw a new DR who is young and had the time and patience to listen. I can;t thank him enough. Also without this brilliant web site I would not have had the courage to fight my corner as I felt it was all in my mind.I have still got joint pain and constipation but life isn't perfect

Thanks for all the feed back it really helped

5 Replies

oldestnewest
  • Thank you for letting us know, I love good news! and someone who listens does make a difference - did you have to argue your case?

    (don't forget to check if vitamins and minerals are low too - irons/ferritin B12/folate Vit D - may help the aches/pains). Long may you continue to feel well, best wishes Jane :D

  • Yes I did have to argue my case and he had to talk with the other DRs in the surgery still it was worth it. All my vitamins intake are ok but I do take extra and minerals I also take calcium that has vit D in it on prescription thank you

  • I am glad for you and hope everything goes well. It is good he is testing your blood and hopefully will increase it according to your symptoms and not just the TSH. He should aim for a TSH 1 or below.

  • Hi Dancer, like Shaws said: we hope he gives you an increase when you need it and not necessarily because your TSH comes out as he considers normal. When he stated that increasing too soon might cause palpitations, a flag went up since it is more likely to happen because he might leave you under medicated and that's the concern. I hope you continue to make strides.

  • Thank you

    I mentioned to DR about the palpitations he said that was associated with having too much Thyroxine not too little!

You may also like...